# SDR FDEA202409211334

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 78,558 hours, 29,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3323
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING A/C DAMAGE JUST BELOW AND FWD OF THE MAIN CARGO DOOR. DENT MEASURING   APPROX 2"X3" AND MAX DEPTH OF 0.0119. LOCATED 2" AFT OF FS460 JUST BELOW STR 18L. FUSELAGE - PLATES AND SKINS - INCOMING DENT DAMAGE FWD OF MAIN CARGO DOOR -   DOUBLER REPAIR. ACCOMPLISHED EA F-5330-T0380626 PT1. SRM 53-00-01 REPAIR 29.  MAJOR REPAIR.
